Zdzislaw Rychlik
Zdzislaw Rychlik
Verified email at hektor.umcs.lublin.pl
Title
Cited by
Cited by
Year
Almost sure functional limit theorems
I Fazekas, Z Rychlik
Ann. Univ. Mariae Curie-Skłodowska Sect. A 56 (1), 1-18, 2002
352002
Weak convergence of sequences of random elements with random indices
M Csörgő, Z Rychlik
Mathematical Proceedings of the Cambridge Philosophical Society 88 (1), 171-174, 1980
311980
On the limit behaviour of sums of a random number of independent random variables
Z Rychlik, D Szynal
241973
Almost sure central limit theorems for random fields
I Fazekas, Z Rychlik
Mathematische Nachrichten 259 (1), 12-18, 2003
232003
Strong limit theorems for general renewal processes
O Klesov, Z Rychlik, J Steinebach
Probability and Mathematical Statistics 21, 2001
232001
An almost sure central limit theorem for independent random variables
B Rodzik, Z Rychlik
Annales de l'IHP Probabilités et statistiques 30 (1), 1-11, 1994
231994
A central limit theorem for sums of a random number of independent random variables
Z Rychlik
Colloquium Mathematicum 35 (1), 147-158, 1976
231976
Asymptotic properties of randomly indexed sequences of random variables
M Csörgo, Z Rychlik
Canadian Journal of Statistics 9 (1), 101-107, 1981
191981
Martingale random central limit theorems
Z Rychlik
Acta Mathematica Hungarica 34 (1-2), 129-139, 1979
171979
Non-uniform central limit bounds with applications to probabilities of deviations
Z Rychlik
Theory of Probability & Its Applications 28 (4), 681-687, 1984
161984
On the central limit theorem for independent random variables with almost sure convergence
B Rodzik, Z Rychlik
PROBABILITY AND MATHEMATICAL STATISTICS-WROCLAW UNIVERSITY 16, 299-309, 1996
141996
Necessary and sufficient conditions for weak convergence of random sums of independent random variables
A Krajka, Z Rychlik
Commentationes Mathematicae Universitatis Carolinae 34 (3), 465-482, 1993
131993
The invariance principle for nonstationary sequences of associated random variables
P Matuła, Z Rychlik
Annales de l'IHP Probabilités et statistiques 26 (3), 387-397, 1990
121990
Rate of convergence in the strong law of large numbers for martingales
ZA Łagodowski, Z Rychlik
Probability theory and related fields 71 (3), 467-476, 1986
111986
The order of approximation in the random central limit theorem
Z Rychlik
Probability Theory on Vector Spaces, 225-236, 1978
101978
On strong versions of the central limit theorem
Z Rychlik, KS Szuster
Statistics & probability letters 61 (4), 347-357, 2003
92003
Convergence rates in the central limit theorem for sums of a random number of independent random variables
Z Rychlik, D Szynal
Theory of Probability & Its Applications 20 (2), 351-362, 1976
91976
On the rate of approximation in the random-sum central limit theorem
Z Rychlik, D Szynal
Theory of Probability & Its Applications 24 (3), 620-625, 1980
81980
On the limit behaviour of the sums of a random number of independent random variables
Z Rychlik
81972
Strong law of large numbers on partially ordered sets
OI Klesov, Z Rychlik
Theory of Probability and Mathematical Statistics, 35-42, 1999
71999
The system can't perform the operation now. Try again later.
Articles 1–20